JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal for History of Mathematics
Journal homepage(new window)
Journal Basic Information
pISSN :
1226-931X 
eISSN :
 
Journal DOI :
10.14477/jhm 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Hong Jung Ha's Number Theory
  • Hong, Sung-Sa ; Hong, Young-Hee ; Kim, Chang-Il ;
  • Journal for History of Mathematics, volume 24, issue 4, 2011, Pages 1~6
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Hilbert and Formalism
  • Choi, Won-Bae ;
  • Journal for History of Mathematics, volume 24, issue 4, 2011, Pages 33~43
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Freudenthal and ICMI
  • Kim, Sung-Sook ; Khang, Mee-Kyung ;
  • Journal for History of Mathematics, volume 24, issue 4, 2011, Pages 87~96
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)